Path:  Home   >  Publication Information
 
Orthogonal polynomial interpretation of q-Toda and q-Volterra equations
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Orthogonal polynomial interpretation of q-Toda and q-Volterra equations
Publication Date: 2018-01
Authors: - I. Area
- Amílcar Branquinho
- Ana Foulquié Moreno
- E. Godoy
Journal Name: Bulletin of the Malaysian Mathematical Sciences Society
Volume: 41
Number: 1
Pages: 393-414
Abstract:
ISSN: 0126-6705
Online version: http://link.springer...07/s40840-016-0305-7
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support